Chen and Casorati curvature inequalities for the submanifolds of quaternionic Kaehler manifolds endowed with Ricci quarter-symmetric metric connection
Keywords:
Chen Inequalities, Ricci quarter-symmetric metric connection, Casorati curvature, quaternionic Kaehler manifoldsAbstract
In this paper, authors have established Chen’s inequalities for the submanifolds of quaternionic Kaehler manifolds characterized by Ricci quarter-symmetric metric connection. Other than these inequalities, generalized normalized Casorati curvature inequalities have been derived.Downloads
Download data is not yet available.
Downloads
Published
2022-12-31
Issue
Section
Regular
How to Cite
Chen and Casorati curvature inequalities for the submanifolds of quaternionic Kaehler manifolds endowed with Ricci quarter-symmetric metric connection. (2022). Journal of Prime Research in Mathematics, 18(2), 72 – 87. https://jprm.sms.edu.pk/index.php/jprm/article/view/198